American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] T. Claeys and S. Olver. Numerical study of higher order analogues of the Tracy--Widom distribution. Contemporary Mathematics 578 (2012) 83-98.
Book volume table of contents   
View Article: PDF

[2] Chelo Ferreira and José L. López. The Lambert transform for small and large values of the transformation parameter. Quart. Appl. Math. 64 (2006) 515-527. MR 2259052.
Abstract, references, and article information
View Article: PDF

[3] Steven H. Izen. A fast algorithm to compute the $\pi$-line through points inside a helix cylinder. Proc. Amer. Math. Soc. 135 (2007) 269-276. MR 2280195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuesheng Xu and Dunyan Yan. The Bedrosian identity for the Hilbert transform of product functions. Proc. Amer. Math. Soc. 134 (2006) 2719-2728. MR 2213752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. T. Nair and Shine Lal. A finite dimensional realization of the mollifier method for compact operator equations. Math. Comp. 74 (2005) 1281-1290. MR 2137003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Rieder and Thomas Schuster. The approximate inverse in action II: convergence and stability. Math. Comp. 72 (2003) 1399-1415. MR 1972743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. A. Sauter and C. Lage. Transformation of hypersingular integrals and black-box cubature. Math. Comp. 70 (2001) 223-250. MR 1803126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. I. Katsevich. Local tomography with nonsmooth attenuation . Trans. Amer. Math. Soc. 351 (1999) 1947-1974. MR 1466950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Cristina Cunha and Fermin Viloche. An iterative method for the numerical inversion of Laplace transforms . Math. Comp. 64 (1995) 1193-1198. MR 1297467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Stenger. Collocating convolutions . Math. Comp. 64 (1995) 211-235. MR 1270624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Harvey Dubner. Partitions approximated by finite cosine-series . Math. Comp. 58 (1992) 729-736. MR 1122065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Strain. A fast Laplace transform based on Laguerre functions . Math. Comp. 58 (1992) 275-283. MR 1106983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. D. Ang, John Lund and Frank Stenger. Complex variable and regularization methods of inversion of the Laplace transform . Math. Comp. 53 (1989) 589-608. MR 983558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. N. Lyness and G. Giunta. A modification of the Weeks method for numerical inversion of the Laplace transform . Math. Comp. 47 (1986) 313-322. MR 842138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. L. Frenzen and R. Wong. A note on asymptotic evaluation of some Hankel transforms . Math. Comp. 45 (1985) 537-548. MR 804942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. Lax and G. P. Agrawal. Corrigenda: ``Evaluation of Fourier integrals using $B$-splines'' [Math. Comp. {\bf 39} (1982), no. 160, 535--548;\ MR0669645 (83i:65021)] . Math. Comp. 43 (1984) 347. MR 744944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Hertle. On the injectivity of the attenuated Radon transform . Proc. Amer. Math. Soc. 92 (1984) 201-205. MR 754703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Lax and G. P. Agrawal. Evaluation of Fourier integrals using $B$-splines . Math. Comp. 39 (1982) 535-548. MR 669645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1